# SDR DL73K001847

- Difficulty date: September 22, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- Aircraft time: 46,172 hours, 36,451 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32194211
- Part serial: P4068
- Condition: Stuck
- Location: Lt A/C Pack
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ACRID ODOR IN COCKPIT DURING DESCENT, COULD NOT IDENTIFY SOURCE BUT VERIFIED BY ALL CREW MEMBERS DID NOT AFFECT CABIN AIR.  ON GROUND AT GATE F/A REPORTS ODOR IN AFT GALLEY.  FOUND 35 DEGREE VALVE ON LT PACK STICKING OPEN.   REMOVED AND REPLACED 35 DEGREE VALVE AND CONTROLLER.  RAN ENGINES AND PACKS, NO ODOR DETECTED.  OK FOR SERVICE.  GASPER AND COCKPIT AUX FAN CHECK NORMAL.
